# SDR FDEA200907252751

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 71,898 hours, 22,549 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 142109
- Part serial: 190
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 2,218 hours, 731 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER GEAR EXTENSION RECEIVED A ANTISKID L FAIL ALERT, WENT AROUND.  PROCEDED WITH QRH PROCEDURE.  USED RWY 36L AS PRECAUTION.  LANDED NORMAL NO PROBLEMS WITH BRAKE OVERTEMP OR FAIL.  DID A RTS ON ASCU IAW MM 32-45-01-5 PAR. 2, TEST  FAILED, ASCU INTERNAL FAULT.  REMOVED AND REPLACED  ASCU IAW MM 32-45-01-4, MM CALLS FOR RTS OF THE ASCU.  DUE TO TYP-O IN STEP 13 OF PAR 2,(CONFIG  CODE10-10 SHOULD BE 30-30) HAD TO DO RTS IAW MM 32-45-01-5 RTS TEST PASSED. MOCC AND ENGINERING  NOTIFIED OF TYP-O.  MEM R DID A RTS ON ASCU IAW MM 32-45-01-5 PAR. 2, TEST FAILED, ASCU INTERNAL FAULT. REMOVED AND REPLACED ASCU IAW MM 32-45-01-4,
